# SDR 2001UALA01963

- Difficulty date: September 3, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 40,736 hours, 21,333 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 178 CENTER WEB FOUND CRACKED AT 12 EA LOCATIONS.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED SINGLE DOUBLER REPAIR ENCOMPASSING ALL CRACKS.
